Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Green Bay, WI

June 29, 2015Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 29, 2015, 4:08 PM CDT for Waushara County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 4:08 PM CDT (21:08 UTC)
Expired
Jun 29, 2015, 4:35 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Waushara County, WI

The radar

The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1193 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS53 KGRB 292108
SVRGRB
WIC137-292145-
/O.NEW.KGRB.SV.W.0009.150629T2108Z-150629T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  REDGRANITE...OR 9 MILES NORTHEAST OF WAUTOMA...MOVING SOUTHEAST AT
  10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  REDGRANITE AROUND 425 PM CDT.
  BERLIN AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPRING
LAKE...AURORAVILLE...PINE RIVER...LOHRVILLE...POY SIPPI...BORTH...
SAXEVILLE AND MOUNT MORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4414 8927 4424 8907 4411 8889 4401 8889
      4398 8895 4398 8917
TIME...MOT...LOC 2107Z 325DEG 10KT 4412 8910 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AA
2 follow-up statements
415 
WWUS53 KGRB 292125
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
425 PM CDT MON JUN 29 2015

WIC137-292145-
/O.CON.KGRB.SV.W.0009.000000T0000Z-150629T2145Z/
WAUSHARA WI-
425 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN WAUSHARA COUNTY...

AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDGRANITE...
OR 9 MILES NORTHWEST OF BERLIN...MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  REDGRANITE AROUND 430 PM CDT.
  BERLIN AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPRING
LAKE...AURORAVILLE...PINE RIVER...LOHRVILLE...POY SIPPI...BORTH AND
MOUNT MORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4410 8923 4417 8904 4411 8889 4401 8889
      4398 8895 4398 8917
TIME...MOT...LOC 2125Z 325DEG 10KT 4408 8906 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AA
077 
WWUS53 KGRB 292135
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
435 PM CDT MON JUN 29 2015

WIC137-292144-
/O.CAN.KGRB.SV.W.0009.000000T0000Z-150629T2145Z/
WAUSHARA WI-
435 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUSHARA COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4410 8923 4417 8904 4411 8889 4401 8889
      4398 8895 4398 8917
TIME...MOT...LOC 2133Z 325DEG 10KT 4406 8904 

$$

AA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:10 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 29, 2:10 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT MON JUN 29 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 158 PM CDT MON JUN 29 2015

MAIN FORECAST CONCERN WILL BE PRECIPITATION CHANCE TONIGHT AS A
COLD FRONT SWEEPS THROUGH THE CWA.

EARLY AFTERNOON RADAR TRENDS SHOWED A LINE OF THUNDERSTORMS THAT
DEVELOPED ON THE LFQ OF AN UPPER LEVEL JET IN NW MN AND SURGED
SOUTHEAST THROUGH THE DAY. SOME INSTABILITY AD BETTER FORCING WAS
NOTED NEAR THE LINE PUSHING INTO WEST CENTRAL AND CENTRAL
WISCONSIN...HOWEVER SHEAR IS ON THE LOW SIDE. STILL...ISOLATED
GUSTY WINDS AND LARGE HAIL IS POSSIBLE THROUGH THE EARLY EVENING
IN CENTRAL WISCONSIN BEFORE WEAKENING TONIGHT.

EXPECT PRECIPITATION TO CONTINUE TO PUSH THROUGH THE AREA TONIGHT
AS A COLD FRONT PASSES THROUGH. ADDED FORCING FROM A SHORTWAVE
TROUGH WILL HELP KEEP THINGS GOING THROUGH THE NIGHT. SHOWED
LIKELY POPS PUSHING THROUGH THE AREA BASED ON THE SPEED AND
MOVEMENT OF THE CURRENT RADAR. WITH ADDED MOISTURE FROM TODAYS
RAINFALL...FOG WILL LIKELY DEVELOP AS WINDS GO LIGHT LATE TONIGHT
INTO TUESDAY MORNING. .

PRECIPITATION MAY STILL BE ONGOING ACROSS THE AREA TUESDAY
MORNING...HOWEVER ANY LINGERING SHOWERS SHOULD COME TO AN END IN
CENTRAL AND NORTH CENTRAL WISCONSIN BY EARLY AFTERNOON AS HEIGHTS
BEGIN TO RISE AND DRIER AIR IS USHERED IN BEHIND THE MAIN COLD
FRONT. FURTHER EAST...ENOUGH FORCING SHOULD REMAIN OVER THE FOX
VALLEY AND LAKESHORE FOR SHOWER ACTIVITY TO CONTINUE AND EVEN
REDEVELOP THROUGH TUESDAY AFTERNOON. DROPPED HIGH TEMPS A FEW
DEGREES BASED ON GUIDANCE TRENDS AND NOTABLE CAA ON NORTHERLY
FLOW.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 158 PM CDT MON JUN 29 2015

PCPN CHANCES THE PRIMARY FOCUS.

A WESTERN STATES UPPER RIDGE AND THE UPPER TROUGH OVER THE
EASTERN STATES WILL CONTINUE TO KEEP THE AREA IN A NORTHWEST FLOW
FOR MUCH OF THE WEEK. UPPER HEIGHTS DO GRADUALLY INCREASE THROUGH
THURSDAY FOR AN OVERALL DRY FORECAST AND MORE THAN LIKELY THE HIT
AND MISS DIURNAL TYPE OF CONVECTION.

MEDIUM RANGE MODELS PROG ANOTHER SHORT WAVE TROUGH TO DROP INTO
THE AREA LATE THIS WEEK...FRIDAY AT THIS TIME FOR THE NEXT CHANCE
OF PRECIPITATION. BUT PROGS ALSO SUGGESTING MUCH OF THE ENERGY
SLIDING SOUTH OF THE AREA IN THE BASE OF THE TROUGH AND NORTH IN
THE NORTHERN STREAM.

WESTERLY FLOW DEVELOPS FOR MUCH OF THE WEEKEND PRIOR TO COLD FRONT
PASSAGE TOWARD SUNDAY NIGHT OR MONDAY.

TDH.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1156 AM CDT MON JUN 29 2015

A SHORT-WAVE TROF AND SFC COLD FRONT WILL AFFECT THE REGION
THIS AFTERNOON AND EVENING. SCATTERED SHOWERS DEVELOPED THROUGH
CENTRAL WISCONSIN AND WILL BE THE MAIN AREA OF PRECIP UNTIL MORE
NUMEROUS SHOWERS AND TSTORMS PUSH THROUGH LATER THIS AFTERNOON
AND EVENING. WILL KEEP TEMPO GROUPS FOR TSTMS AT RHI/AUW/CWA
DURING THE LATE AFTERNOON AND EARLY EVG HOURS. CONFIDENCE IN
THUNDER FOR THE EASTERN TAF SITES IS NOT AS HIGH GIVEN LESS
INSTABILITY...SO WILL PROBABLY HOLD OFF ON TSTMS IN THE
ATW/GRB/MTW TAFS FOR NOW.

GUIDANCE AGAIN SHOWS FOG FOR TONIGHT...WITH THE BEST CHC/LOWEST
VSBYS IN NORTHERN WISCONSIN. INCLUDED IN TAFS BUT WILL DEPEND ON
HOW RAIN EVOLVES THIS AFTERNOON. WITH LIGHT WINDS AND A MOIST
AIRMASS...SEEMS REASONABLE TO INCLUDE IN TAFS FOR TONIGHT. SHOWERS
WILL BECOME LESS NUMEROUS BUT WILL STILL BE POSSIBLE OVERNIGHT.

PRECIP SHOULD COME TO AN END IN NORTHERN AND CENTRAL WISCONSIN
TUESDAY MORNING. SHOWERS MAY CONTINUE/REDEVELOP IN EASTERN TAF
SITES TUESDAY...BUT NOT ENOUGH CONFIDENCE TO INCLUDE WITH THIS TAF
ISSUANCE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ALLEN
LONG TERM......TDH
AVIATION.......ALLEN
Hazardous weather outlook, Jun 29, 2:05 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT MON JUN 29 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
205 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THE REST OF THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH GUSTY WINDS...HAIL...AND BRIEF HEAVY RAIN ARE
POSSIBLE THIS AFTERNOON AND EVENING. WHILE WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED...ISOLATED DAMAGING WINDS AND LARGE
HAIL IS POSSIBLE IN CENTRAL WISCONSIN THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FRIDAY INTO FRIDAY
NIGHT...AND AGAIN ON SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER
ANY OF THESE STORMS WILL HAVE THE ABILITY TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION ARE REQUESTED TO REPORT ANY HAIL OVER PEA SIZED
OR WIND GUSTS OVER 35MPH TO THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-301915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
205 PM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THE REST OF THE AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE STRONGER
STORMS MAY PRODUCE GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE ARE ADDITIONAL CHANCES FOR THUNDERSTORMS FRIDAY INTO FRIDAY
NIGHT...AND AGAIN ON SUNDAY.

ALLEN/TDH

In the hours before

Special weather statement, Jun 29, 1:16 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
116 PM CDT MON JUN 29 2015

WIZ005-010-018-291945-
LINCOLN WI-ONEIDA WI-VILAS WI-
116 PM CDT MON JUN 29 2015

...STRONG THUNDERSTORMS APPROACHING NORTHWESTERN ONEIDA...VILAS AND
NORTHWESTERN LINCOLN COUNTIES THIS AFTERNOON...

AT 109 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS OVER NORTHWEST WISCONSIN OR FROM IRONWOOD TO HAYWARD
TO SIREN...MOVING SOUTH AT 35 MPH.

UP TO HALF INCH HAIL AND WINDS GUSTS UP TO 45 MPH HAVE BEEN OBSERVED
WITH THE STRONGER THUNDERSTORMS WITHIN THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...
WILLOW RESERVOIR...SQUIRREL LAKE...TRIPOLI...MINOCQUA...ARBOR
VITAE...WOODRUFF...SUGAR CAMP...HAZELHURST...CONOVER...LAKE
TOMAHAWK...PRESQUE ISLE...MANITOWISH WATERS...ST GERMAIN...MCCORD...
STAR LAKE AND HARSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
REDUCE VISIBILITY.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4618 8929 4586 8914 4539 9004 4598 9005
      4598 8993 4630 8993
TIME...MOT...LOC 1809Z 346DEG 30KT 4667 8963 4597 9096 4590 9235

TDH
Special weather statement, Jun 29, 2:57 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
257 PM CDT MON JUN 29 2015

WIZ005-010-018-292045-
LINCOLN WI-ONEIDA WI-VILAS WI-
257 PM CDT MON JUN 29 2015

...SPECIAL WEATHER STATEMENT...

AT 255 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
WATERSMEET TO SPIRIT...AND MOVING SOUTHEAST AT 25 MPH.

LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THESE STORMS. THESE STORMS ALSO HAVE A HISTORY OF
PRODUCING SMALL HAIL.

LOCATIONS IMPACTED INCLUDE... RHINELANDER...EAGLE
RIVER...MERRILL...TOMAHAWK...COUNCIL GROUNDS STATE PARK...NEW WOOD
WILDLIFE AREA...MINOCQUA AND ARBOR VITAE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4610 8899 4583 8922 4547 8943 4512 8944
      4513 9004 4562 9004 4621 8944
TIME...MOT...LOC 1955Z 318DEG 23KT 4619 8935 4546 9011

LUCHS
Special weather statement, Jun 29, 3:05 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 PM CDT MON JUN 29 2015

WIZ010-018-019-030-031-036-292045-
PORTAGE WI-SHAWANO WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-MARATHON WI-
305 PM CDT MON JUN 29 2015

...SPECIAL WEATHER STATEMENT...

AT 305 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF WILLOW
RESERVOIR TO NEAR MEDFORD...AND MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...ANTIGO...RHINELANDER...WESTON...MERRILL...RIB MOUNTAIN...
MOSINEE...TOMAHAWK...ABBOTSFORD...BEVENT...DORCHESTER...WOODBORO...
PARRISH...PEARSON...COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE
AREA...ROTHSCHILD...BRADLEY...SCHOFIELD AND KNOWLTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4504 9020 4512 9020 4512 9005 4537 9004
      4582 8950 4556 8904 4547 8905 4546 8892
      4538 8892 4538 8883 4529 8868 4512 8891
      4512 8898 4506 8898 4450 8971 4459 8985
      4468 8985 4469 8998 4492 9031 4502 9032
TIME...MOT...LOC 2005Z 309DEG 45KT 4571 8969 4512 9045

AA
Special weather statement, Jun 29, 3:30 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT MON JUN 29 2015

WIZ010-018-019-030-292115-
LINCOLN WI-LANGLADE WI-ONEIDA WI-MARATHON WI-
330 PM CDT MON JUN 29 2015

...LINE OF STRONG THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN...

AT 328 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS REPORTED ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF RHINELANDER TO 10 MILES
NORTHWEST OF WAUSAU TO NEAR SPENCER...AND MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL...WINDS IN EXCESS OF 40 MPH...AND BREIF HEAVY
DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS. IF A STORM APPROACHES
YOUR AREA...MOVE INDOORS UNTIL IT HAS PASSED.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...RHINELANDER...MARSHFIELD...WESTON...MERRILL...RIB
MOUNTAIN...MOSINEE...TOMAHAWK...ABBOTSFORD...SPENCER...WOODBORO...
PARRISH...COUNCIL GROUNDS STATE PARK...NEW WOOD WILDLIFE AREA...
ROTHSCHILD...BRADLEY...SCHOFIELD...THREE LAKES...COLBY AND SUGAR
CAMP.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4503 9031 4503 9020 4512 9019 4512 9005
      4522 9004 4586 8952 4585 8905 4554 8905
      4494 8934 4468 8987 4469 9019 4477 9032
TIME...MOT...LOC 2028Z 283DEG 15KT 4579 8946 4502 8982 4477 9035

AA
Special weather statement, Jun 29, 4:02 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT MON JUN 29 2015

WIZ045-292145-
WAUSHARA WI-
402 PM CDT MON JUN 29 2015

...STRONG STORM TO AFFECT NORTHERN WAUSHARA COUNTY...

AT 358 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF REDGRANITE...OR 11 MILES SOUTH OF WAUPACA...MOVING
SOUTHEAST AT 10 MPH.

HEAVY DOWNPOURS....HAIL UP TO HALF AN INCH..AND WINDS UP 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...PINE RIVER...MOUNT MORRIS...SAXEVILLE...WILD ROSE...
LOHRVILLE...AURORAVILLE...POY SIPPI...BORTH AND WEST BLOOMFIELD.

LAT...LON 4418 8927 4424 8916 4424 8900 4416 8889
      4403 8889 4398 8898 4398 8912
TIME...MOT...LOC 2058Z 322DEG 9KT 4418 8911

AA

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:16 PM CDTSpecial Weather StatementGRBOneida, Vilas89 min
Jun 29, 2:57 PM CDTSpecial Weather StatementGRBLincoln, Oneida, Vilas48 min
Jun 29, 3:05 PM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon, Oneida40 min
Jun 29, 3:30 PM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida45 min
Jun 29, 4:02 PM CDTSpecial Weather StatementGRBWaushara43 min
Jun 29, 4:18 PM CDTSpecial Weather StatementGRBPortage, Wood42 min
Jun 29, 4:37 PM CDTSpecial Weather StatementGRBFlorence, Forest38 min
Jun 29, 4:43 PM CDTSpecial Weather StatementGRBShawano32 min
Jun 29, 5:03 PM CDTSpecial Weather StatementGRBShawano42 min
Jun 29, 5:48 PM CDTSpecial Weather StatementGRBShawano, Waupaca42 min
Jun 29, 6:13 PM CDTSpecial Weather StatementGRBMenominee47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.